# SDR A6WA202107207836

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 40,890 hours, 39,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL AT FS 559+58 SEAT TRACK HAS AREA OF CORROSION  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED AND FOUND TO BE WITHIN LIMITS
